How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5965
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

Starting yesterday afternoon, when I have taken pills, it

Customer Question

Starting yesterday afternoon, when I have taken pills, it feels like they are getting stuck and causing intense pain in my chest. Cold liquid (sherbet) taken slowly seems to help "move the pill down," but it takes 30-60 minutes and I am pretty much incapacitated. When the pill gets fairly low (about end of breast bone), I start belching. Finally the pain subsides. This does not happe3n when I am eating. Help!
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Abid replied 1 month ago.

Hi. I amCustomerWelcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 1 month ago.

Such feeling of stuck pill in chest is because of GERD ( Acid reflux ) as inflammation of food pipe makes feeling of something stuck in chest/throat .As you mentioned you have belching and belching itself is suggestive of excess acid in stomach .

So basically your symptoms are because of excess stomach acid .

I will suggest you to have Cap Omeprazole 20 mg once at bed time for 4 weeks , this will help you out to overcome issues .

Meanwhile for temporary relief you can use Antacid syrup .

Regards ***** ***** luck .

Let me know if you have further quires .

Please rate my answer as good service .

Thanks .

Related Medical Questions